Communications in Mathematical Physics

, Volume 32, Issue 4, pp 269–289

Analyticity of correlation functions in one-dimensional classical systems with slowly decreasing potentials

Authors

  • R. L. Dobrushin
    • Institute for Problems of Information-Transmission
    • Mathematics Department Chair of Probability TheoryMoscow State University
Article

DOI: 10.1007/BF01645609

Cite this article as:
Dobrushin, R.L. Commun.Math. Phys. (1973) 32: 269. doi:10.1007/BF01645609

Copyright information

© Springer-Verlag 1973